advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From India:

I am a family physician in Gujarat, India. I have a 12 year old female patient who has had type 1 diabetes for four. She takes Human Mixtard, 12 units before breakfast and six units before dinner. Sometimes, she has hypoglycemic reactions, but, when we reduced her insulin, her blood sugars were too high. What do you suggest we do?

Answer:

I am not familiar with the insulins that are available in your country. But, I would try to switch her to glargine (Lantus) as basal insulin and Regular or fast acting insulins before each meals. Premixed insulins for children and the young, actually for all type 1 and insulin treated diabetics, do not provide optimal control.

MS

DTQ-20060315230736
Original posting 30 Mar 2006
Posted to Insulin and Daily Care

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:06
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.